# SDR DALA2019022511186

- Difficulty date: February 20, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 72,415 hours, 22,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:02L. CORRECTIVE ACTION: RE ADJUSTED AND RE INSTALLED EXIT SIGN (2L). (0952171)
